RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 9, Pages 127–144 (Mi msb848)  

Equilibrium measures and Cramer asymptotics in a non-invertible dynamical system with power-law mixing

D. S. Sarazhinskii

Belarusian State University

Abstract: We consider a dynamical system generated by a shift in the space of finite-valued one-sided sequences. We study spectral properties of Perron–Frobenius operators associated with this system, whose potentials on the number of the term of the sequence have power-law dependence. Using these operators, we construct a family of equilibrium probability measures in the phase space having the property of power-law mixing. For these measures we prove a central limit theorem for functions in phase space and a Cramer-type theorem for the probabilities of large deviations.
Similar results for the significantly simpler case of exponential decay in the dependence of the potentials on the number of the term of the sequence were previously obtained by the author.

DOI: https://doi.org/10.4213/sm848

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:9, 1359–1375

Bibliographic databases:

UDC: 517.987
MSC: Primary 47A45; Secondary 37A30, 37A25
Received: 10.09.2003 and 16.03.2004

Citation: D. S. Sarazhinskii, “Equilibrium measures and Cramer asymptotics in a non-invertible dynamical system with power-law mixing”, Mat. Sb., 195:9 (2004), 127–144; Sb. Math., 195:9 (2004), 1359–1375

Citation in format AMSBIB
\Bibitem{Sar04}
\by D.~S.~Sarazhinskii
\paper Equilibrium measures and Cramer asymptotics
in a~non-invertible dynamical system with power-law
mixing
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 9
\pages 127--144
\mathnet{http://mi.mathnet.ru/msb848}
\crossref{https://doi.org/10.4213/sm848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122372}
\zmath{https://zbmath.org/?q=an:1082.37014}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 9
\pages 1359--1375
\crossref{https://doi.org/10.1070/SM2004v195n09ABEH000848}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226336000007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12144273858}


Linking options:
  • http://mi.mathnet.ru/eng/msb848
  • https://doi.org/10.4213/sm848
  • http://mi.mathnet.ru/eng/msb/v195/i9/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:164
    Full text:58
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019